# SDR AALA20070997

- Difficulty date: May 25, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N977AN
- Make and model: Boeing 737823
- Aircraft serial: 29550
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS AT OVERWING DOORS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERWING DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
